# SDR CALA2025080607378

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,727 hours, 21,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1B SLIDE PRESS IN RED NEEDLE IS NOT PAST THICKNESS OF NEEDLE TO THE RIGHT OF THE GREEN BAND. OK FOR USE REF AMM 25-66-01
